# SDR 96ZZZX3902

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7US
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 6058031
- Condition: Defective
- Location: Rt Start/Gen
- Component: 400SG138Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STARTER GENERATOR VENT CAUSING SEVERE SOOTING ON LOWER COWL.  FOUND .1875 INCH DIFFERENCE IN BRUSH LENGTH BETWEEN BRUSH SETS.
